Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

Classification of spaces of the same $ n$-type for all $ n$


Author: Clarence Wilkerson
Journal: Proc. Amer. Math. Soc. 60 (1976), 279-285
MSC: Primary 55D15
MathSciNet review: 0474283
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The set of homotopy equivalence classes of CW-spaces Y for which the Postnikov approximations are homotopy equivalent to those of a given space X is shown to be in one-to-one correspondence with $ {\underleftarrow {\lim }^1}$ of a tower of homotopy automorphism groups.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 55D15

Retrieve articles in all journals with MSC: 55D15


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1976-0474283-2
PII: S 0002-9939(1976)0474283-2
Article copyright: © Copyright 1976 American Mathematical Society